MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 12MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 12MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER
Catalog Number 00434901213
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Metal Related Pathology (4530)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: sometime in 2016.D10: 36mm ã¿ glenosphere cat# 00434903611 lot# 63133133.36mm ã¿ +3mm offset poly liner cat# 00434903603 lot# 63103105.G2: france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis, dislocation, as well as stem/liner disassociation.The glenosphere was replaced, as well as the poly liner.Attempts have been made and no additional info is available at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.H6: mechanical (g04) stem.Visual examination of the provided picture identified a glenopshere and poly.The image does not confirm the reported event.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: d9.H10: related report number: 0001822565-2024-01724-3.0001822565-2024-01899-3.Visual examination of the provided picture identified a glenopshere and poly.The image does not confirm the reported event.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
12MM ÿ 130MM LENGTH HUMERAL STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20410711
Report Number0001822565-2024-03218
Device Sequence Number9044557
Product Code PHX
UDI-Device Identifier00889024268951
UDI-Public(01)00889024268951(17)250930(10)63171991
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Catalogue Number00434901213
Device Lot Number63171991
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/07/2024
07/23/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/11/2024
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight72 KG